I am experiencing some of the symptoms, but I am just unsure. If I am pregnant, then there are only two dates that I could have conceived on February 13th or the 16th. I had just started a brand new birth control, after not being on birth control for over a year on February 7th. I had less than 7 days worth of pills at the time. I did not receive a period in February, except for some light bleeding that lasted less than 6 hours and did not receive one in March. Toward the end of February I took a few pregnancy tests and they were negative, but I was experiencing nausea, sore breasts, fatigue, and headaches, as well as having to use the bathroom all of the time (I drink a lot of water and I always have to use the bathroom,so I am not sure of any changes) in addition to the "missing" period. These symptoms have continued and are still current now. I called my doctor and he seems to think that it is just a new birth control, but I have never had a problem with my period on any other pill. I retested again at toward the end of the month and and it was hard to read, but seemed to have a faint positive line, but it could have been from where the urine was passing through the test. I had kind of pushed it out of my mind until an older lady at work said something about my finger nails, asking how I kept them strong and not breaking. I told her that they normally break and that I didn't know what was going on, then she asked if I was pregnant, because that happens to pregnant women. That comment made me rethink some things a little bit and become concerned again. I am not wanting to go to the doctor, because I don't want to be that crazy woman who thinks that she is pregnant, since my doctor seems to think that it is just the new birth control. I am really just unsure about what to do at this point. I just want to try to make an informed decision about what I should do next. Thanks for your help!
I'd take another HPT and see what it says - if you are pregnant, it should be showing by now for sure.
That being said, it sounds a lot more like you're adjusting to the new BC than pregnancy to me. I wouldn't worry too much - most of the symptoms you are talking about are REALLY easy to "talk yourself into" so I wouldn't put much weight in that. Besides, a lot of those can happen when you start a new BC as well.
As far as the nails - that good side effect is usually from the prenatal vitamins that you take, not the actual pregnancy. So unless you're taking a prenatal, I wouldn't call that a symptom of pregnancy at all!
That it what I thought as well, but I have never had a reaction like this to a new BC before, which caused some concern. And the fact that I had unprotected sex just a few days after starting birth control, I knew that it could be a possibility. I just have a sense of urgency to know either way because my boyfriend's deployment was moved up.
I'd think the symptoms you are experiencing are your body adjusting to the new pill.
Leigh(34)/Matt(38)/Sonja Lily(2.5)/9/1112/11/Damien Andrew(newborn)
It could be possible - I know it can take a few days / a week or so for the BC to work so there is a chance. BUT I've had different BC pills affect me differently - had to go off one because it totally whacked me out - literally made me act like I had bi-polar disorder...switched pill brands and I was totally fine. So you never know!
Originally Posted by fn8202
I'd take another test - you'll feel better once you do.